RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 6, Pages 902–913 (Mi mz394)  

This article is cited in 4 scientific papers (total in 4 papers)

Hugoniót–Maslov Conditions for Vortex Singular Solutions of the Shallow Water Equations

E. S. Semenov

Russian Research Centre "Kurchatov Institute"

Abstract: For the “phase” of vortex singular solutions of the shallow water equations we justify the Hamilton–Jacobi equation corresponding to the hydrodynamical mode of perturbation propagation. We also obtain the next correction to the Cauchy–Riemann conditions describing how the singular part of the solution affects the smooth background.

DOI: https://doi.org/10.4213/mzm394

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:6, 825–835

Bibliographic databases:

UDC: 517.9
Received: 14.01.2002

Citation: E. S. Semenov, “Hugoniót–Maslov Conditions for Vortex Singular Solutions of the Shallow Water Equations”, Mat. Zametki, 71:6 (2002), 902–913; Math. Notes, 71:6 (2002), 825–835

Citation in format AMSBIB
\Bibitem{Sem02}
\by E.~S.~Semenov
\paper Hugoniót--Maslov Conditions for Vortex Singular Solutions of the Shallow Water Equations
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 6
\pages 902--913
\mathnet{http://mi.mathnet.ru/mz394}
\crossref{https://doi.org/10.4213/mzm394}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1933110}
\zmath{https://zbmath.org/?q=an:1029.76007}
\elib{http://elibrary.ru/item.asp?id=14379637}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 6
\pages 825--835
\crossref{https://doi.org/10.1023/A:1015877013833}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176477200027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141513903}


Linking options:
  • http://mi.mathnet.ru/eng/mz394
  • https://doi.org/10.4213/mzm394
  • http://mi.mathnet.ru/eng/mz/v71/i6/p902

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Dobrokhotov, E. S. Semenov, B. Tirozzi, “Hugoniót–Maslov Chains for Singular Vortical Solutions to Quasilinear Hyperbolic Systems and Typhoon Trajectory”, Journal of Mathematical Sciences, 124:5 (2004), 5209–5249  mathnet  crossref  mathscinet  zmath
    2. S. Yu. Dobrokhotov, E. S. Semenov, B. Tirozzi, “Calculation of Integrals of the Hugoniot–Maslov Chain for Singular Vortical Solutions of the Shallow-Water Equation”, Theoret. and Math. Phys., 139:1 (2004), 500–512  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. S. Yu. Dobrokhotov, E. S. Semenov, B. Tirozzi, “Hugoniot–Maslov Chains for the System of Shallow-Water Equations Taking into Account Energy Exchange”, Math. Notes, 78:5 (2005), 740–743  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Dobrokhotov S., Tirozzi B., “A Perturbative Theory of the Evolution of the Center of Typhoons”, Zeta Functions, Topology and Quantum Physics, Developments in Mathematics, 14, eds. Aoki T., Kanemitsu S., Nakahara M., Ohno Y., Springer, 2005, 31–50  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:37
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019